# SDR AALA20140208015

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 44,065 hours, 17,852 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MIA CREW REPORTED FLAPS FAILED TO EXTEND DURING APPROACH.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  WIRE INTERMITTENTLY OPEN FROM FLAP SLAT ELECTRONICS UNIT RACK CONNECTOR TO SKEW CONNECTOR.  REPLACED SKEW SENSOR CONNECTOR D11826, SYS GND CHECKED NORMAL OPERATION CLOSED.
